MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (20G) (10CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (20G) (10CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refv1538 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via ms&s " caller states she is a home health nurse working with a patient that has a powerglide midline product code f120101t (refv1538).Caller states she took off the dressing for the device and the catheter was kinked.She states she adjusted the catheter and reinserted it a little back into the vein.Caller states she cannot get a blood return from this midline.Caller asking what is bd's recommendation for re-inserting the midline.Should i give the patient antibiotics?" ms&s explained that bd does not have a recommendation to reinsert a midline catheter if some of the catheter slides out.Discussed blood flow in the veins of the upper arms.Midline catheters are peripheral catheters.Blood return in midlines is not an indication that the midline is in or out of the vein.Explained that she should follow her facility's protocol for midlines and how to proceed.This should include contacting the physician for further guidance.Imaging the catheter may be necessary.

Brand Name
POWERGLIDE PRO MIDLINE CATHETER (20G) (10CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13488505
Report Number3006260740-2022-00210
Device Sequence Number17445819
Product Code FOZ
UDI-Device Identifier00801741142727
UDI-Public(01)00801741142727
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF120101T
Device Lot NumberREFV1538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown